# SDR SWIA202161499

- Difficulty date: August 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SLAT TRACK SIDE ROLLERS WORN ON THE R/H WING    (C-CHECK RO 9/27/2021)    RH SLAT TRACK 1-2 SIDE ROLLERS REMOVED AND REPLACED WITH NEW,  REF CRJ 700 AMM 27-81-44-000-801-A01 AND CRJ 700 AMM 27-81-44-400-801-A01.  SEE CONTINUATION CARD FOR DETAILS.
